Balkan Journal of Geometry 
and Its Applications 

Volume 18 (2013), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Mihai Anastasiei
    Banach Lie algebroids and Dirac structures,

    pages: 1-11.PDF file

  2. Edoardo Ballico
    Curves with a node in projective spaces with good postulation,

    pages: 12-21. PDF file

  3. Dae Ho Jin
    Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold,

    pages: 22-30. PDF file

  4. Hyang Sook Kim and Jin Suk Pak
    Certain QR-submanifolds of maximal QR-dimension in a quaternionic space form,

    pages: 31-46. PDF file

  5. Liviu Nicolescu, Gabriel-Teodor Pripoae, Radu Gogu
    On a Theorem of Elie Cartan,

    pages: 47-53. PDF file

  6. Steluta Pricopie and Constantin Udriste
    Multiplicative group law on the folium of Descartes,

    pages: 54-70. PDF file

  7. Savin Treanta and Constantin Udriste
    Optimal control problems with higher order ODEs constraints,

    pages: 71-86. PDF file

  8. Constantin Udriste, Simona Dinu, Ionel Tevy
    Multitime optimal control for linear PDEs with curvilinear cost functional,

    pages: 87-100. PDF file

  9. Nabil L. Youssef and Amr Soleiman
    On concircularly recurrent Finsler manifolds,

    pages: 101-113. PDF file

  Last update: June 18, 2013
Back to home page